# SDR NOCA02809

- Difficulty date: May 10, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCC REQUESTED AN APU IN FLIGHT START.  APU FAULT LIGHT AND APU AUTO SHUT DOWN, IN FRU OPENED CI 49-08 FOR APU IN FLT START IS REQUIRED DUE TO UNSUCCESSFUL START.
